Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – A
Aaber, John
Closed surface bundles of least volume
Abbaspour, Hossein
String bracket and flat connections
Abbott, Carolyn
Actions of solvable Baumslag-Solitar groups on hyperbolic metric spaces
Abel, Michael
Colored Khovanov-Rozansky homology for infinite braids
HOMFLY-PT homology for general link diagrams and braidlike isotopy
Abellán García, Fernando
Aceto, Paolo
Branched covers bounding rational homology balls
Dehn surgeries and rational homology balls
Rational homology cobordisms of plumbed 3-manifolds
Ackermann, Robert
An alternative approach to extending pseudo-Anosovs over compression bodies
Acosta, Miguel
On the limit set of a spherical CR uniformization
Adachi, Jiro
Engel structures with trivial characteristic foliations
Adams, Colin
A classification of spanning surfaces for alternating links
Generalized augmented alternating links and hyperbolic volumes
Modifications preserving hyperbolicity of link complements
Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3-manifolds
Turaev hyperbolicity of classical and virtual knots
Adams, Henry
The persistent topology of optimal transport based metric thickenings
Adeboye, Ilesanmi
On volumes of hyperbolic orbifolds
Ádem Díaz de León, Alejandro
A classifying space for commutativity in Lie groups
Infinite loop spaces and nilpotent K-theory
Agarwal, Sanjana
Deletion and contraction in configuration spaces of graphs
Agol, Ian
Dehn surgery, homology and hyperbolic volume
Aguadé, Jaume
Cohomology of Kac-Moody groups over a finite field
Ahearn, Stephen
Product and other fine structure in polynomial resolutions of mapping spaces
Ai, Yinghua
The twisted Floer homology of torus bundles
Aiello, Valeriano
On the Alexander theorem for the oriented Thompson group $\vec{F}$
Akhmechet, Rostislav
Anchored foams and annular homology
Akhmedov, Anar
Akhmedov, Azer
A weak Zassenhaus lemma for discrete subgroups of Diff(I)
On free discrete subgroups of Diff(I)
Akita, Toshiyuki
Second mod $2$ homology of Artin groups
Alagalingam, Meru
Algebraic filling inequalities and cohomological width
Albers, Peter
On non-separating contact hypersurfaces in symplectic 4-manifolds
Symplectic homology and the Eilenberg-Steenrod axioms
Alessandrini, Daniele
Tropicalization of group representations
Alfieri, Antonio
Upsilon type concordance invariants
Allcock, Daniel
Most big mapping class groups fail the Tits alternative
Normalizers of Parabolic Subgroups of Coxeter Groups
Allday, Christopher
Equivariant Poincaré-Alexander-Lefschetz duality and the Cohen-Macaulay property
Allen, Samantha
Using secondary Upsilon invariants to rule out stable equivalence of knot complexes
Alonso, Juan
JSJ decompositions of Quadratic Baumslag-Solitar groups
Spaces of orders of some one-relator groups
Alpert, Hannah
Homology of configuration spaces of hard squares in a rectangle
Altman, Irida
The sutured Floer polytope and taut depth-one foliations
Álvarez-Gavela, Daniel
Refinements of the holonomic approximation lemma
Amann, Manuel
Positive curvature and rational ellipticity
Amelotte, Steven
Infinite families of higher torsion in the homotopy groups of Moore spaces
Amend, Nils
The topology of arrangements of ideal type
Amendola, Gennaro
A Local Calculus for Nullhomotopic Filling Dehn Spheres
Amram, Meirav
Higher degree Galois covers of CP^1 x T
The fundamental group of a Galois cover of CP^1 x T
An, Byung Hee
Augmentations and ruling polynomials for Legendrian graphs
Ananyevskiy, Alexey
Thom isomorphisms in triangulated motivic categories
Andersen, Jørgen Ellegaard
The first cohomology of the mapping class group with coefficients in algebraic functions on the SL(2, C) moduli space
Anderson, James
A Lower Bound for the Number of Group Actions on a Compact Riemann Surface
Ando, Matthew
The Jacobi orientation and the two-variable elliptic genus
Ando, Yoshifumi
Cobordisms of maps with singularities of given class
Ángel Cardenas, Jairo Andrés
Equivariant complex bundles, fixed points and equivariant unitary bordism
Angelini-Knoll, Gabriel
A May-type spectral sequence for higher topological Hochschild homology
Angeltveit, Vigleik
Hopf algebra structure on topological Hochschild homology
Anghel, Cristina
A combinatorial description of the centralizer algebras connected to the Links-Gould Invariant
Antolin, Yago
Parabolic Subgroups Acting on the Additional Length Graph
Aougab, Tarik
Infinitesimal rigidity of a compact hyperbolic 4-orbifold with totally geodesic boundary
Minimally intersecting filling pairs on surfaces
Aouina, Mokhtar
On the homotopy invariance of configuration spaces
Apostolakis, Nikolaos
Ara, Dimitri
Comparaison des nerfs n-catégoriques (Comparison of the n-categorical nerves)
Aramayona, Javier
On the virtually-cyclic dimension of mapping class groups of punctured spheres
The proper geometric dimension of the mapping class group
Arkowitz, Martin
Homotopy classes that are trivial mod F
Arlin, Kevin
Detecting isomorphisms in the homotopy category
Armond, Cody
The head and tail conjecture for alternating knots
Turaev genus and alternating decompositions
Arone, Gregory
Loop Structures in Taylor Towers
The rank filtration via a filtered bar construction
Artal Bartolo, Enrique
Computation-free presentation of the fundamental group of generic $(p,q)$-torus curves
Module structure of the homology of right-angled Artin kernels
Arzhantseva, Goulnara
A characterization for asymptotic dimension growth
Acylindrical hyperbolicity of cubical small-cancellation groups
Asaeda, Marta
Categorification of the Kauffman bracket skein module of I-bundles over surfaces
Asao, Yasuhiko
Loop homology of some global quotient orbifolds
Magnitude homology of geodesic metric spaces with an upper curvature bound
Ashraf, Samia
Representation theory for the Kriz model
Atkinson, Christopher
Volume estimates for equiangular hyperbolic Coxeter polyhedra
Au, Kwok Keung
Asymptotic Behavior of the Colored Jones polynomials and Turaev-Viro Invariants of the figure eight knot
Auckly, David
Auclair, Emmanuel
Clover calculus for homology 3-spheres via basic algebraic topology
Audino, Samuel
Quasi-automorphism groups of type $F_\infinity$
Audoux, Benjamin
A Jones polynomial for braid-like isotopies of oriented links and its categorification
On hyperbolic knots in S^3 with exceptional surgeries at maximal distance
Aujogue, Jean-baptiste
Ellis enveloping semigroup for almost canonical model sets
Ault, Shaun
Ausoni, Christian
Towards topological Hochschild homology of Johnson-Wilson spectra
Avdek, Russell
Contact surgery and supporting open books
Avvakumov, Sergey
The classification of linked 3-manifolds in 6-space
Aydel, Delaney
Quasi-automorphism groups of type $F_\infinity$
Ayzenberg, Anton
Space of isospectral periodic tridiagonal matrices
Azad, Farhan
Presentations of the Roger-Yang generalized skein algebra
Azam, Haniya
Representation theory for the Kriz model